Every little helps!

Discussion in 'The NAAFI Bar' started by fairy_nuff, Sep 20, 2010.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. What happens to a woman who takes a Viagra pill? Just wondering.
     
  2. She gets a wide on....
     
  3. Stiff up'er lip?
     
  4. She wipes her eye with it and looks well hard.
     
  5. Apparently, if you take half a pill, and give your missus the other half to take, the sex is fantastic for both.

    And I know this is the NAAFI, but wasn't Viagra on the list of things that you could be in trouble for on the CDT, and has that changed now that its not POM?
     
  6. :thumright:
     
  7. It makes them go red in the face and thats about it, Viagra doesnt increase your sex drive (male or female)


    Viagra is one of the few drugs that the CDT team says it doesnt check for.